RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2011, Volume 14, Number 1, Pages 158–194 (Mi mt211)  

This article is cited in 1 scientific paper (total in 1 paper)

A characterization of multipliers in the Hedberg–Netrusov spaces

A. I. Parfenov

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We expose a criterion of the membership of a function in the space of pointwise multipliers between the Hedberg–Netrusov spaces. The criterion is stated in terms of a pair of discrete weighted inequalities. Connections of the criterion with the problem of rectifiability of Lipschitz surfaces are established.

Key words: Hedberg–Netrusov space, Lizorkin–Triebel space, pointwise multiplier.

Full text: PDF file (416 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2012, 22:1, 13–40

Bibliographic databases:

Document Type: Article
UDC: 517.982
Received: 07.06.2010

Citation: A. I. Parfenov, “A characterization of multipliers in the Hedberg–Netrusov spaces”, Mat. Tr., 14:1 (2011), 158–194; Siberian Adv. Math., 22:1 (2012), 13–40

Citation in format AMSBIB
\Bibitem{Par11}
\by A.~I.~Parfenov
\paper A characterization of multipliers in the Hedberg--Netrusov spaces
\jour Mat. Tr.
\yr 2011
\vol 14
\issue 1
\pages 158--194
\mathnet{http://mi.mathnet.ru/mt211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858662}
\elib{http://elibrary.ru/item.asp?id=16441660}
\transl
\jour Siberian Adv. Math.
\yr 2012
\vol 22
\issue 1
\pages 13--40
\crossref{https://doi.org/10.3103/S1055134412010026}


Linking options:
  • http://mi.mathnet.ru/eng/mt211
  • http://mi.mathnet.ru/eng/mt/v14/i1/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Parfenov, “Vesovaya apriornaya otsenka v raspryamlyaemykh oblastyakh lokalnogo tipa Lyapunova–Dini”, Sib. elektron. matem. izv., 9 (2012), 65–150  mathnet
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:211
    Full text:60
    References:35
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019